# SDR IPXA2021090473546

- Difficulty date: August 23, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 73,808 hours, 15,078 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLT I/B ELEVATOR I/B L/E RIB LOWER FLANGE AT XE= 125.8 IS CRACKED.REPAIRED LT I/B ELEVATOR I/B L/E RIB LOWER FLANGE AT XE= 125.8 IAW VT-SAA EA 011-5520-01-A9321 REV. IR AND UPS EO MD11-5520-81428-A. (MAJOR)
